Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 692847, 6 pages
http://dx.doi.org/10.1155/2015/692847
Research Article

Numerical Algorithm for Delta of Asian Option

School of Economics, Dongbei University of Finance and Economics, 217 Jianshan Street, Dalian, Liaoning 116023, China

Received 8 March 2015; Revised 8 May 2015; Accepted 10 June 2015

Academic Editor: Emiliano A. Valdez

Copyright © 2015 Boxiang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the numerical solution of the Greeks of Asian options. In particular, we derive a close form solution of of Asian geometric option and use this analytical form as a control to numerically calculate of Asian arithmetic option, which is known to have no explicit close form solution. We implement our proposed numerical method and compare the standard error with other classical variance reduction methods. Our method provides an efficient solution to the hedging strategy with Asian options.